# SDR UIEA2021111002391

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,664 hours, 16,958 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON EXTERNAL UPPER SURFACE OF HORIZONTAL STAB CENTER SECTION BETWEEN RIB 1R AND 2R AT STA 1767( REMOVED DAMAGE, INSTALLED REPAIR DOUBLER AND TRIPLER IAW BOEING MSG# EAC-TLS-21-0003, REFERENCE FAA FORM 8100-9, DATED OCT. 10, 2021. )
